By Topic

Systematic authentication codes from highly nonlinear functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cunsheng Ding ; Dept. of Comput. Sci., Hong Kong Univ. of Sci. & Technol., Kowloon, China ; Niederreiter, H.

Recently, highly nonlinear functions have been successfully employed to construct authentication codes with and without secrecy. In this paper, we construct four classes of systematic authentication codes from perfect nonlinear functions and almost-perfect nonlinear functions. The systematic authentication codes presented in this paper are either better than existing codes or as good as the best codes known.

Published in:

Information Theory, IEEE Transactions on  (Volume:50 ,  Issue: 10 )